Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 1,     Number 1,     Winter 1993

 

PARAMETRIZATION OF TWO-DIMENSIONAL
SOLUTIONS FOR THE NAVIER STOKES EQUATIONS
K.B. RANGER

Abstract. The present paper discusses a complex variable method by which Navier Stokes solutions of general type can be parametrized in terms of the flow quantities.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)